CATEGORICITY AND TOPOLOGICAL GRAPHS

被引:0
作者
Bankston, Paul [1 ]
机构
[1] Marquette Univ, Dept Math Stat & Comp Sci, Milwaukee, WI 53201 USA
来源
HOUSTON JOURNAL OF MATHEMATICS | 2012年 / 38卷 / 01期
关键词
Categoricity; compacta; continua; locally connected; topological graphs; ultracoproducts; co-elementary equivalence; lattice bases; COMPACT HAUSDORFF SPACES; ARCS;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Let X be a topological graph; i.e., a union of finitely many points and arcs, with arcs joined only at end points. If Y is any locally connected metrizable compactum that is co-elementarily equivalent to X, then Y is homeomorphic to X. In particular, X and Y are homeomorphic if some lattice base for one is elementarily equivalent to some lattice base for the other.
引用
收藏
页码:295 / 310
页数:16
相关论文
共 50 条
[41]   Worst-Case-Optimal Joins on Graphs with Topological Relations [J].
Fuentes-Sepulveda, Jose ;
Gomez-Brandon, Adrian ;
Hogan, Aidan ;
Irribarra-Cortes, Ayleen ;
Navarro, Gonzalo ;
Reutter, Juan .
PROCEEDINGS OF THE ACM WEB CONFERENCE 2025, WWW 2025, 2025, :59-71
[42]   On Δ20-categoricity of equivalence relations [J].
Downey, Rod ;
Melnikov, Alexander G. ;
Ng, Keng Meng .
ANNALS OF PURE AND APPLIED LOGIC, 2015, 166 (09) :851-880
[43]   Relative categoricity in abelian groups II [J].
Hodges, Wilfrid ;
Yakovlev, Anatoly .
ANNALS OF PURE AND APPLIED LOGIC, 2009, 158 (03) :203-231
[44]   Characterizing categoricity in several classes of modules [J].
Mazari-Armida, Marcos .
JOURNAL OF ALGEBRA, 2023, 617 :382-401
[45]   On Absoluteness of Categoricity in Abstract Elementary Classes [J].
Friedman, Sy-David ;
Koerwien, Martin .
NOTRE DAME JOURNAL OF FORMAL LOGIC, 2011, 52 (04) :395-402
[46]   Internal Categoricity in Arithmetic and Set Theory [J].
Vaananen, Jouko ;
Wang, Tong .
NOTRE DAME JOURNAL OF FORMAL LOGIC, 2015, 56 (01) :121-134
[47]   Degrees of bi-embeddable categoricity [J].
Bazhenov, Nikolay ;
Fokina, Ekaterina ;
Rossegger, Dino ;
San Mauro, Luca .
COMPUTABILITY-THE JOURNAL OF THE ASSOCIATION CIE, 2021, 10 (01) :1-16
[48]   N0-categoricity of semigroups [J].
Gould, Victoria ;
Quinn-Gregson, Thomas .
SEMIGROUP FORUM, 2019, 99 (02) :260-292
[49]   On the Maximum Number of Edges in Topological Graphs with no Four Pairwise Crossing Edges [J].
Eyal Ackerman .
Discrete & Computational Geometry, 2009, 41 :365-375
[50]   On the Maximum Number of Edges in Topological Graphs with no Four Pairwise Crossing Edges [J].
Ackerman, Eyal .
DISCRETE & COMPUTATIONAL GEOMETRY, 2009, 41 (03) :365-375